Stability of semilinear delay equations with positive solutions

W. Desch, I. Győri, Gábor Pongor

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove stability for a semilinear delay equation, whose nonlinearity is majorized by a linear positive operator. The key ingredients are a spectral condition, positivity of solutions to the linear problem, and lattice properties of the Banach space.

Original languageEnglish
Pages (from-to)319-330
Number of pages12
JournalPositivity
Volume1
Issue number4
Publication statusPublished - 1997

Fingerprint

Linear Positive Operators
Semilinear Equations
Delay Equations
Banach spaces
Positivity
Positive Solution
Banach space
Nonlinearity

Keywords

  • Delay equations
  • Positive solutions
  • Spectral growth condition
  • Stability

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this

Stability of semilinear delay equations with positive solutions. / Desch, W.; Győri, I.; Pongor, Gábor.

In: Positivity, Vol. 1, No. 4, 1997, p. 319-330.

Research output: Contribution to journalArticle

Desch, W, Győri, I & Pongor, G 1997, 'Stability of semilinear delay equations with positive solutions', Positivity, vol. 1, no. 4, pp. 319-330.
Desch, W. ; Győri, I. ; Pongor, Gábor. / Stability of semilinear delay equations with positive solutions. In: Positivity. 1997 ; Vol. 1, No. 4. pp. 319-330.
@article{57a31a7b8f364a51a900aff643a83a36,
title = "Stability of semilinear delay equations with positive solutions",
abstract = "We prove stability for a semilinear delay equation, whose nonlinearity is majorized by a linear positive operator. The key ingredients are a spectral condition, positivity of solutions to the linear problem, and lattice properties of the Banach space.",
keywords = "Delay equations, Positive solutions, Spectral growth condition, Stability",
author = "W. Desch and I. Győri and G{\'a}bor Pongor",
year = "1997",
language = "English",
volume = "1",
pages = "319--330",
journal = "Positivity",
issn = "1385-1292",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Stability of semilinear delay equations with positive solutions

AU - Desch, W.

AU - Győri, I.

AU - Pongor, Gábor

PY - 1997

Y1 - 1997

N2 - We prove stability for a semilinear delay equation, whose nonlinearity is majorized by a linear positive operator. The key ingredients are a spectral condition, positivity of solutions to the linear problem, and lattice properties of the Banach space.

AB - We prove stability for a semilinear delay equation, whose nonlinearity is majorized by a linear positive operator. The key ingredients are a spectral condition, positivity of solutions to the linear problem, and lattice properties of the Banach space.

KW - Delay equations

KW - Positive solutions

KW - Spectral growth condition

KW - Stability

UR - http://www.scopus.com/inward/record.url?scp=27144484496&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27144484496&partnerID=8YFLogxK

M3 - Article

VL - 1

SP - 319

EP - 330

JO - Positivity

JF - Positivity

SN - 1385-1292

IS - 4

ER -